Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937728
A.L. Zapata-Calvente, et al., “Automatic Associations and Conscious Attitudes Predict Different Aspects of Men's Intimate Partner Violence and Sexual Harassment Proclivities”, Sex Roles, vol. 81, 2019, pp. 439-455.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
G. Da Prato, F. Flandoli, and M. Röckner, “Absolutely continuous solutions for continuity equations in Hilbert spaces”, Journal de Mathématiques Pures et Appliquées, vol. 128, 2019, pp. 42-86.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
T. Spindeler and N. Strungaru, “A note on measures vanishing at infinity”, REVIEWS IN MATHEMATICAL PHYSICS, vol. 31, 2019, : 1950007.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934374
X. Huang, M. Röckner, and F.-Y. Wang, “NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 39, 2019, pp. 3017-3035.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921238
M. Tobollik, et al., “Übersicht zu Indikatoren im Kontext Umwelt und Gesundheit”, BUNDESGESUNDHEITSBLATT-GESUNDHEITSFORSCHUNG-GESUNDHEITSSCHUTZ, vol. 61, 2018, pp. 710-719.
PUB | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
S. Albeverio, et al., “On new fractal phenomena connected with infinite linear IFS”, MATHEMATISCHE NACHRICHTEN, vol. 290, 2017, pp. 1163-1176.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912012
A. Schlarb, et al., “Sleep and somatic complaints in university students”, JOURNAL OF PAIN RESEARCH, vol. 10, 2017, pp. 1189-1199.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
K. Schulze-Koops, V. Perlick, and D. Schwarz, “Sachs equations for light bundles in a cold plasma”, CLASSICAL AND QUANTUM GRAVITY, vol. 34, 2017, : 215006.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
S.-X. Ouyang and M. Röckner, “Time inhomogeneous generalized Mehler semigroups and skew convolution equations”, Forum Mathematicum, vol. 28, 2016, pp. 339-376.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
A.V. Kolesnikov and M. Röckner, “On continuity equations in infinite dimensions with non-Gaussian reference measure”, Journal of Functional Analysis, vol. 266, 2014, pp. 4490-4537.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
S. Albeverio, et al., “On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions”, Bulletin des Sciences Mathématiques, vol. 138, 2014, pp. 440-455.
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2764987
T. Schack and D. Pollmann, “Motorik”, Entwicklungsförderung im Kindesalter. Grundlagen, Diagnostik und Intervention, A. Lohaus and M. Glüer, eds., Göttingen: Hogrefe, 2014, pp.45-62.
PUB
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2699987
T. Hellmann and F. Riedel, A Dynamic Extension of the Foster-Hart Measure of Riskiness, Center for Mathematical Economics Working Papers, vol. 528, Bielefeld: Center for Mathematical Economics, 2014.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
D. Hagedorn, et al., “Gibbs states over the cone of discrete measures”, Journal Of Functional Analysis, vol. 264, 2013, pp. 2550-2583.
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674036
F. Riedel and T. Hellmann, The Foster-Hart measure of riskiness for general gambles, Working Papers. Institute of Mathematical Economics, vol. 474, Bielefeld: Center for Mathematical Economics, 2013.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
Y. Kondratiev, T. Pasurek, and M. Röckner, “GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH”, Reviews In Mathematical Physics, vol. 24, 2012.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548435
F. Herzberg, “Simple nonstandard proofs of Daniell-Kolmogorov-type theorems”, Positivity, vol. 16, 2012, pp. 627-631.
PUB | DOI | WoS
 
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2471129
M. Roa, R. Kõiva, and C. Castellini, “Experimental Evaluation of Human Grasps Using a Sensorized Object”, Presented at the IEEE International Conference on Biomedical Robotics and Biomechatronics (BioRob 2012), Rome, Italy, 2012.
PUB | DOI
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2538828
O. Abramov, Network theory applied to linguistics: new advances in language classification and typology, Bielefeld: Bielefeld University, 2012.
PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2289629
T. Asada, et al., “Stock‐Flow Interactions, Disequilibrium Macroeconomics and the Role of Economic Policy”, Journal of Economic Surveys, vol. 25, 2011, pp. 569-599.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung